# SDR CA071023004

- Difficulty date: October 22, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 206L-4
- Engine: Allsn 250C30P
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Nut
- Part number: 206040078103
- Condition: Failed
- Location: Mast Bearing
- Part time: 620 hours
- Component: Mast Assembly, Bell
- Component part number: 206040014107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE INVESTIGATION MAST BEARING PLAY, UNABLE TO REMOVE NUT (BEARING TORQUE). MAST ASSEMBLY SENT TO MFG FOR INVESTIGATION. NEW MAST ASSEMBLY PROVIDED BY MFG. (TC NR 20071023004)
